# SDR SWAA2024090915365

- Difficulty date: July 22, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BETWEEN STA767 TO STA787 AND RBL21 WL156 AT AFT CARGO COMPARTMENT 2024-455170<[01] REPLACED SHIELD WEB AND FASTENERS LOCATED BETWEEN STA767 TO STA787 AND RBL21 WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 146A0081 SHEET 25 REV A. SEE INDIVIDUAL STEP SING-OFF BELLOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL STEP SING-OFF BELLOW
